Steroid Abuse Photos - Pictures of Steroid Abuse for Identification Purposes
There are 3 Photos in this Sub-Category
Regularly abusing steroids is dangerous enough. However, abusing fake steroids is even more dangerous. Shown here is a man who is believed to have been using fake steroids. He developed an abscess in his triceps, which had to be operated on.
This bodybuilder used to look as normal as a bodybuilder can be. Then he started abusing anabolic-androgenic steroids, and eventually developed a severe case of acne conglobata. Horrible-looking pustules, abscesses and deep ulcers covered his chest. This man had to undergo weeks of antibiotic treatment, and even then was left with pleanty of scars, probably for life.
This bodybuilder has been abusing steroids for a long time. He used to look like any normal bodybuilder, but excessive steroid abuse has caused him to get muscles that are unsightly at best. He also got an abscess from too much steroids, one of the common effects of abusing this drug.